Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The topological entropy of homeomorphisms on one-dimensional continua


Author: Gerald T. Seidler
Journal: Proc. Amer. Math. Soc. 108 (1990), 1025-1030
MSC: Primary 54C70; Secondary 28D20, 54F20, 54H20
MathSciNet review: 946627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the topological entropy of every homeomorphism on a regular curve is zero. Also, we show the existence of nonrational curves admitting homeomorphisms with nonzero topological entropy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C70, 28D20, 54F20, 54H20

Retrieve articles in all journals with MSC: 54C70, 28D20, 54F20, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0946627-3
PII: S 0002-9939(1990)0946627-3
Keywords: Entropy, regular curves, one-dimensional continua
Article copyright: © Copyright 1990 American Mathematical Society